# SDR SWIA200110161

- Difficulty date: August 18, 2001
- Submitted: September 18, 2001
- Operation: Air carrier
- Aircraft: N200CD
- Make and model: Emb EMB-120RT
- Aircraft serial: 120200
- Aircraft time: 26,036 hours, 30,202 cycles
- System (JASC): 3232 · Landing Gear Door Actuator
- Part: Swivel
- Condition: Corroded
- Location: Mlg Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NOSE GEAR AFT DOORS RODS AND SWIVELS WORN AND CORRODED.REMOVED AND REPLACED NOSE LANDING GEAR AFT DOORS RODS AND SWIVELS WITH  SERVICEABLE PARTS AS REQUIRED.
